User menu

Stochastic orderings of convex-type for discrete bivariate risks

Bibliographic reference Denuit, Michel ; Lefèvre, Claude ; Mesfioui, Mahmed. Stochastic orderings of convex-type for discrete bivariate risks. In: Scandinavian Actuarial Journal, Vol. 1999, no. 1, p. 32-51 (1999)
Permanent URL
  1. Baccelli François, Makowski Armand M., Multidimensional Stochastic Ordering and Associated Random Variables, 10.1287/opre.37.3.478
  2. Bergmann Reinhard, Stochastic orders and their application to a unified approach to various concepts of dependence and association, Stochastic orders and decision under risk (1991) ISBN:0940600269 p.48-73, 10.1214/lnms/1215459849
  3. Cambanis Stamatis, Simons Gordon, Stout William, Inequalities for E k(X, Y) when the marginals are fixed, 10.1007/bf00532695
  4. Cambanis Stamatis, Simons Gordon, Probability and expectation inequalities, 10.1007/bf00575522
  5. Carrière J. F., Transactions of the Society of Actuaries, 38, 51 (1986)
  6. Denuit Michel, Lefèvre Claude, Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences, 10.1016/s0167-6687(97)00010-3
  7. Denuit M., Bulletin Français d'Actuariat, 1, 61 (1997)
  8. Denuit M., The s-convex orders among real random variables, with applications (1997)
  9. Denuit M., Discrete s-convex and i-increasing convex orderings (1997)
  10. Dhaene Jan, Goovaerts Marc J., Dependency of Risks and Stop-Loss Order, 10.2143/ast.26.2.563219
  11. Dhaene J., A note on dependencies in multiple life statuses (1997)
  12. Fishburn Peter C., Lavalle Irving H., Stochastic Dominance on Unidimensional Grids, 10.1287/moor.20.3.513
  13. Frechet M., Annales de l'Université de Lyon, Sect. A, 14, 53 (1951)
  14. Gerber H. U., Life Insurance Mathematics (1995)
  15. Goovaerts M. J., Effective Actuarial Methods (1990)
  16. Hoeffding W., Schriften der Mathematischen Instituts und des Instituts für Angewandte Mathematik der Universitat Berlin, 5, 179 (1940)
  17. Johnson N. L., Continuous Univariate Distributions (1995)
  18. Kaas R., Ordering of Actuarial Risks (1994)
  19. Karlin S., Tchebycheff Systems: with Applications in Analysis and Statistics (1966)
  20. Lefèvre Cl., Stochastic Inequalities, 235 (1993)
  21. Lefèvre Claude, Utev Sergey, Lefevre Claude, Comparing Sums of Exchangeable Bernoulli Random Variables, 10.2307/3215055
  22. Marshall Albert W., Multivariate stochastic orderings and generating cones of functions, Stochastic orders and decision under risk (1991) ISBN:0940600269 p.231-247, 10.1214/lnms/1215459859
  23. Müller Alfred, Muller Alfred, Stochastic Orders Generated by Integrals: A Unified Study, 10.2307/1428010
  24. Norberg R., Bulletin des Actuaires Suisses, 243 (1989)
  25. O'Brien George L., Scarsini Marco, Multivariate Stochastic Dominance and Moments, 10.1287/moor.16.2.382
  26. Oja H., Scandinavian Journal of Statistics, 8, 154 (1981)
  27. Pecaric J. E., Convex Functions, Partial Orderings and Statistical Applications (1992)
  28. Popoviciu T., Mathematica, 7, 1 (1933)
  29. Richard Scott F., Multivariate Risk Aversion, Utility Independence and Separable Utility Functions, 10.1287/mnsc.22.1.12
  30. Scarsini Marco, Stochastic dominance with pair-wise risk aversion, 10.1016/0304-4068(85)90019-9
  31. Scarsini M., Journal of Mathematical Economics, 34, 454 (1988)
  32. Shaked M., Stochastic Orders and their Applications (1994)
  33. Szekli R., Stochastic Ordering and Dependence in Applied Probability, ISBN:9780387944500, 10.1007/978-1-4612-2528-7
  34. Tchen Andre H., Inequalities for Distributions with Given Marginals, 10.1214/aop/1176994668
  35. Whitt Ward, The Effect of Variability in the GI/G/s Queue, 10.2307/3213215